Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGraded Betti numbers of the logarithmic derivation module.
Author(s) Miguel A. Marco-Buzunariz, J. Martín-Morales
TypeArticle in Journal
KeywordsGraded Betti numbers, Logarithmic derivation module,
ISSN0092-7872; 1532-4125/e
URL http://www.tandfonline.com/doi/abs/10.1080/00927870903366918
LanguageEnglish
JournalCommun. Algebra
Volume38
Number11
Pages4348--4361
PublisherTaylor & Francis, Philadelphia, PA
Year2010
Edition0
Translation No
Refereed No
Webmaster